# SDR SWAA2013080218789

- Difficulty date: July 23, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 21,223 hours, 12,531 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SURFACE CRACKED AT STABILIZER STATION 129.50, 10.5" FWD OF AFT SPAR.  REPAIRED STABILIZER  IAW  SRM.
